# SDR 0400029860

- Difficulty date: January 2, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 62,431 hours, 61,531 cycles
- Engine: Pwa JT8D17
- Engine time: 45,134 hours, 40,352 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 45,134 hours, 40,352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AND LOSS OF POWER AT 105 KNOTS.  FLIGHT CREW ABORTED TAKEOFF.  MAINTENANCE FOUND METAL IN THE TAILPIPE.  REPLACED THE NR 1 ENGINE.
